# SDR DALA2021070603718

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 TOOLING MARK ON STABILIZATION STRAP IN AFT CARGO COMPARTMENT (CILING AREA), STA. 1520, RBL 26. CORRECTIVE ACTION: SUMMARY OF NRC 00279-STABILIZATION STRAP IN AFT CARGO COMPARTMENT , STA. 1520, RBL 26 WAS REPAIRED PER ER/A 384483-14MA REV."D". (1860464)
